# SDR USAASB96033

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N281AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23114
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Light
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

FLT NR 800 - MCI - DURING CLIMB AT APPROXIMATELY 10,000 FEET, THE NR 2 ENGINE OVERHEAT LIGHT CAME ON.  THE CAPTAIN REDUCED POWER AND THE LIGHT WENT OUT.  PULLED NR 2 ENGINE BACK TO IDLE AND RETURNED TO MCI.  (M)
